# SDR ASAA2022101740591

- Difficulty date: October 17, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 66,524 hours, 33,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A75057
- Condition: Corroded
- Location: Bs 867-887 Rbl21
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT INTERCOSTAL AT FS 867-887 RBL 21 CORRODED. GROUNDED - YES. REMOVED CORR & CK'D LIMITS FOUND INTERCOSTAL OUT OF LIMITS IAW B737-700 SRM 53-00-53-1A-2 REMOVED & REPLACED INTERCOSTAL IAW B737-700 SRM 51-40-02-0G-0.
